MathSciNet Relay Station
MathSciNet bibliographic data
MR340185 (49 #4941) 10F25 (12A15)
Senge, H. G.; Straus, E. G. ${\rm PV}$-numbers and sets of multiplicity. Collection of articles dedicated to the memory of Alfréd Rényi, II. Period. Math. Hungar. 3 (1973), 93–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement